# SDR COMA0160523

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 12,502 hours, 11,622 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 601350061
- Part serial: NA
- Condition: Cracked
- Part time: 12,502 hours, 11,622 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK ON LEFT AND RIGHT SIDE LOWER WEB OF ENGINE SUPPORT - FWD, INBD OF ACCESS PANEL.REPAIRED ENGINE SUPPORT BEAM LEFT AND RIGHT LOWER WEB I/A/W CANADAIR REO 601R-53-61-366.
